# SDR CA051128011

- Difficulty date: November 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 892 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: C2641
- Part serial: 2019
- Condition: Worn
- Location: Main Rotor
- Part time: 805 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS DOWN FOR OTHER MAINTENANCE.  WHEN THE FUEL TANK WAS REMOVED THE C729-14 PITOT LINE WAS FOUND WEARING INTO TRANSMISSION HOUSING.  THE WEAR IS ON THE CURVE, AND IS APPROX. 0.045" TO 0.050" DEEP.  THIS AREA HAD NOT BEEN ACCESSED SINCE THE AIRCRAFT WAS NEW.  CONTACTING ROBINSON HELICOPTERS TO FIND OUT WHAT TYPE OF DAMAGE LIMITS ARE ALLOWED, AND WHAT FURTHER ACTION WILL BE REQUIRED.
